# SDR PLGA990206

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 6500 - FLT 6500 - CREW REPORTED RIGHT OUTBOARD WING BOOT WOULD NOT INFLATE.  AIRCRAFT DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE PATHCED THE BOOT AND A/C WAS RETURNED TO SERVICE.  (M)
